# SDR SWAA2023111620994

- Difficulty date: November 13, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N8547V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63572
- Aircraft time: 20,546 hours, 10,188 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE FWD FLASHLIGHT INOP<[01] REMOVED AND REPLACED BATTERIES IN FWD FLASHLIGHTS . BELOW F/A JUMP SEAT. I/A/W AMM 25-64-00. THIS CLEARS AUTHORIZATION #166032.
